# SDR DL76L050124

- Difficulty date: February 21, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 42,945 hours, 6,731 cycles
- Engine: Pwa PW4060
- Engine time: 45,912 hours, 7,826 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 724415
- Condition: Stalled
- Location: Nr 2
- Part time: 45,912 hours, 7,826 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE STALLED DURING CLIMB, BUT CONTINUED TO OPERATE.  DIVERTED FLT TO LGW.  REPLACED ENGINE.
